# SDR USAA2009032790706

- Difficulty date: March 24, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 35,236 hours, 13,534 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472284008
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CORROSION ON FLOORBEAM HARD-POINT, FR 64 - FR 67 + 10", -Y465.  REPLACED  FLOORBEAM, FR 64 - FR 67 + 10", -Y465  IAW A320 SRM 51-72-11.
